MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV WITH DISTAL CATHETER 4/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV WITH DISTAL CATHETER 4/24; HYDROCEPHALUS MANAGEMENT
Model Number FV272T
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a paedigav (part # fv272t) was implanted during a procedure performed on an unknown date.According to the complainant, a calcified catheter was observed.The patient underwent a revision procedure.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.
 
Event or Problem Description
No further information.No sample available for investigation.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: due to the limited information and the missing product, the traceability of manufacturing and quality control data could not be performed.We ensure that our manufacturing and quality control system guarantee that only products conforming to the specifications in the final quality checks are released to the market.Conclusion information: an investigation was not possible because the product is not available.Due to missing information (patient data, serial number, device itself), we are unable to provide a meaningful analysis.

Brand Name
PAEDIGAV WITH DISTAL CATHETER 4/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15440815
Report Number3004721439-2022-00285
Device Sequence Number5672865
Product Code JXG
UDI-Device Identifier04041906114800
UDI-Public4041906114800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV272T
Device Catalogue NumberFV272T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown